# SDR DALA2023071305677

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 53,709 hours, 38,531 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AA 5530-01048 AND AD 2018-10-08, FOUND 3 CRACK INDICATIONS ON LT. LOWER FIXED LEADING EDGE SKIN (MARKED). COMPLIED WITH ER/A 610352-14AD REV ORIGINAL PRI REV 0. COMPLIED WITH PRI 610352-14AD PRI REV 1, ER/A 610352-14 REV. ORIGINAL MATCHES PRI 610352-14AD REVISIONS 0 & 1. C/W ER/A 610352-14 REV. ORIGINAL. (LP #2861437)
